Show simple item record

dc.contributor.authorCáceres, José
dc.contributor.authorHernando Martín, María del Carmen
dc.contributor.authorMora Giné, Mercè
dc.contributor.authorPelayo Melero, Ignacio Manuel
dc.contributor.authorPuertas González, María Luz
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2018-05-08T10:54:34Z
dc.date.available2018-05-08T10:54:34Z
dc.date.issued2018-04-20
dc.identifier.citationCáceres, José, Hernando, M., Mora, M., Pelayo, I. M., Puertas, M. L. Dominating 2-broadcast in graphs: complexity, bounds and extremal graphs. "Applicable analysis and discrete mathematics", 20 Abril 2018, vol. 12, núm. 1, p. 205-223.
dc.identifier.issn1452-8630
dc.identifier.urihttp://hdl.handle.net/2117/117013
dc.description.abstractLimited dominating broadcasts were proposed as a variant of dominating broadcasts, where the broadcast function is upper bounded. As a natural extension of domination, we consider dominating 2-broadcasts along with the associated parameter, the dominating 2-broadcast number. We prove that computing the dominating 2-broadcast number is a NP-complete problem, but can be achieved in linear time for trees. We also give an upper bound for this parameter, that is tight for graphs as large as desired.
dc.format.extent19 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshGraph, theory
dc.subject.otherBroadcast
dc.subject.otherdomination
dc.subject.otherNP-complete decision problem
dc.titleDominating 2-broadcast in graphs: complexity, bounds and extremal graphs
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. DCG - Discrete and Combinatorial Geometry
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.2298/AADM1801205C
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::05 Combinatorics::05C Graph theory
dc.relation.publisherversionhttp://pefmath.etf.rs/vol12num1/AADM-Vol12-No1-205-223.pdf
dc.rights.accessOpen Access
drac.iddocument22425732
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorCáceres, José, Hernando, M., Mora, M., Pelayo, I. M., Puertas, M. Luz
upcommons.citation.publishedtrue
upcommons.citation.publicationNameApplicable analysis and discrete mathematics
upcommons.citation.volume12
upcommons.citation.number1
upcommons.citation.startingPage205
upcommons.citation.endingPage223


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain